# SDR 96ZZZX2727

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT AFT LOWER CARGO DOOR SKIN NEAR HANDLE.  REPAIRED IAW SRM'S 52-2-0, 51-1-21, 51-1-0, AND 51-1-8.
